Volume 9, Issue 2 (9-2023)                   mmr 2023, 9(2): 15-30 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abdi A. Order arrows and stability of the numerical methods for ordinary differential equations. mmr 2023; 9 (2) :15-30
URL: http://mmr.khu.ac.ir/article-1-3165-en.html
University of Tabriz , ali.abdi.kalasour@gmail.com
Abstract:   (474 Views)
This article has no abstract.
Full-Text [PDF 437 kb]   (156 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2021/01/18 | Revised: 2024/02/6 | Accepted: 2021/08/3 | Published: 2023/12/3 | ePublished: 2023/12/3

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb